# SDR IXXA20210516032

- Difficulty date: May 5, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 89,978 hours, 41,088 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 1356-1363
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR C-23 CHECK. IN ACCOMPLISHMENT OF TASK CARD ATI-53-552-01-01 MAINTENANCE IDENTIFIED D-15 DOT 163 AFT CARGO FUSELAGE SKIN SCRATCHED BETWEEN STATION 1356 AND 1363 AND STRINGERS 31L TO 33L. MATERIAL THICKNESS IAW B767-200 SRM 53-60-01 OUT OF LIMITS. AFT CARGO REPAIRED ON FUSELAGE SKIN BETWEEN STA 1356 AND 1363 AND STRINGERS 331L TO 33L IAW ENGINEERING DOC-21010-3 REV 1R
